Volume 4 (2002)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Torsions of 3–manifolds

Vladimir Turaev

Geometry & Topology Monographs 4 (2002) 295–302

DOI: 10.2140/gtm.2002.4.295

Abstract

We give a brief survey of abelian torsions of 3–manifolds.

Keywords

torsions, 3–manifolds

Mathematical Subject Classification

Primary: 57M27

Secondary: 57Q10

References
Publication

Received: 27 November 2001
Accepted: 22 July 2002
Published: 13 October 2002

Authors
Vladimir Turaev
Institut de Recherche Mathématique Avancée
Université Louis Pasteur – C.N.R.S.
7 rue René Descartes
F-67084 Strasbourg
France